ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Наилучшие приближения мероморфными функциями в угловых областях

Аветисян, Р. А. and Аракелян, Н. У. (1988) Наилучшие приближения мероморфными функциями в угловых областях. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 23 (6). pp. 546-556. ISSN 00002-3043

[img]
Preview
PDF
Download (1408Kb) | Preview
    Item Type: Article
    Additional Information: Լավագույն մոտավորություններ մերոմորֆ ֆունկցիաներով անկյունային տիրույթներում։ Best approximation by meromorphic functions in angular domains.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Առաքելյան Ն. Հ., Avetisian R. A., Araqenian N. U.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Nov 2012 12:13
    Last Modified: 01 Feb 2013 13:54
    URI: http://mathematics.asj-oa.am/id/eprint/1273

    Actions (login required)

    View Item